zbMATH — the first resource for mathematics

Maximal sum-free sets of elements of finite groups. (English) Zbl 0179.04801

group theory
Full Text: DOI
[1] Marshall Hall, Jr.: The Theory of Groups. Macmillan Co., New York (1959). · Zbl 0084.02202
[2] H. B. Mann: Addition Theorems. Interscience Publ., New York etc. (1965). · Zbl 0127.27203
[3] H. P. Yap: Maximal sum-free sets of group elements. J. London Math. Soc, 44, 131-136 (1969). · Zbl 0165.34102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.